# SDR QXEA2016080500527

- Difficulty date: July 30, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 22,446 hours, 24,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPE 2 EMERGENCY EXIT THRESHOLD BEAM HAS CORROSION IN MULTIPLE LOCATIONS.  THRESHOLD BEAM REMOVED AND REPLACED IAW SRM 51-42-05, 51-42-45.
